# SDR 070059

- Difficulty date: March 6, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N883GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49710
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE MAINTENANCE INSPECTION MAINTENANCE REPORTED AN APPARENT CRACK IN AN UPPER WING SURFACE PANEL AT APPROXIMATELY WING STATION 48.00.  FURTHER INSPECTION REVEALED A CRACK OF APPROXIMATELY 13-INCHES LENGTH IN THE COMPOSITE PANEL AT WING STATION 47.95.  A TEMPORARY REPAIR WAS ACCOMPLISHED ON THE CRACKED PANEL PER ENGINEERING REPAIR ORDER 5704-001.  THE AIRPLANE HAS RETURNED TO SERVICE.
